I'm not sure exactly what you are taking testosterone for, or if you you are doing this under the supervision of a physician, but I would highly suggest you do some research to see if it's right for you. Testosterone (and most hormone replacement therapies) have a ton of side effects. One of the more serious is an increased risk of blood clots. Take it from me, someone who has had blood clots that went into my lungs and almost killed me, this is not a pleasant experience. I would definitely weigh the benefits vs. risk with this.
Oh Ariley, my god I'm glad you're okay! How awful for you girl. Ya I was wondering what evolved1 is referring to?
I've seen your posts and I hope you talk to a doctor before you try any of the things you suggest other people use..
This is your third post and it is like the rest..bad advise. You don't come back and talk to us so I will "assume" you are looking for attention. It's shame because if you really want help this is a great place to get it. I wish you the best.
Hormones and concentrated amino acids can throw ones balance off a lot. I know from experience. Like many drugs, they can have varied effects depending on ones constitution. If anyone chooses to use these things, I suggest having an objective person to see the effects, we can't always see them ourselves. I've used both, in various situations, and I have had some outbursts of anger as well as manic episodes. I believe these natural things can be helpful, yet they can create bad situations too. please be careful.
I hope you're feeling o.k. there Evolved. It sounds like you're desperately grasping at solutions then swinging into despair on the next breath. Take some deep breaths and hold your energy in, flailing it about will just waste it and make things harder on yourself.